Alert archive / Minnesota / Winter Weather Advisories in 2008
Winter Weather Advisory 13, NWS Twin Cities, MN
NWS Twin Cities, MN issued this winter weather advisory at Nov 10, 2008, 8:56 PM CST for 32 counties in Minnesota. It took effect at Nov 11, 2008, 3:00 AM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2008, 8:56 PM CST (02:56 UTC)
- In effect from
- Nov 11, 2008, 3:00 AM CST
- Expired
- Nov 11, 2008, 6:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Twin Cities, MN
All 32 counties
Anoka County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Dakota County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Nicollet County, MN, Pope County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sibley County, MN, Steele County, MN, Stevens County, MN, Swift County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN
The radar
The Minneapolis radar (KMPX), 59 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.9 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1326 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KMPX 110256 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 856 PM CST MON NOV 10 2008 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM UNTIL NOON CST FOR MARTIN...WATONWAN...AND FARIBAULT COUNTIES... .LOW PRESSURE MOVING INTO CENTRAL KANSAS WILL SPREAD MOISTURE NORTHEASTWARD INTO SOUTH CENTRAL MINNESOTA LATE THIS EVENING. WARMER AIR WILL MOVE IN ALOFT AS PRECIPITATION BEGINS TO FALL AFTER 10 PM NEAR THE MINNESOTA IOWA BORDER FROM SHERBURN TO FAIRMONT TO FROST. PERIODS OF FREEZING RAIN...POSSIBLY MIXED WITH SNOW AND SLEET...ARE EXPECTED TO ADVANCE NORTHEASTWARD INTO THE ADVISORY AREA THROUGH THE OVERNIGHT HOURS. ICE ACCUMULATION OF A TENTH OR TWO TENTHS OF AN INCH IS POSSIBLE...ESPECIALLY ALONG THE INTERSTATE 90 CORRIDOR THROUGH MARTIN AND FARIBAULT COUNTIES BY MID MORNING TUESDAY. DRIVING MAY BECOME TREACHEROUS BY LATE TONIGHT AND THROUGH THE MID MORNING HOURS TUESDAY. SURFACE TEMPERATURES ARE EXPECTED TO CLIMB INTO THE UPPER 20S THROUGH DAYBREAK AND INTO THE LOWER 30S BY TUESDAY AFTERNOON. PRECIPITATION IS EXPECTED TO TRANSITION TO SNOW OR EVEN RAIN AND SNOW BY TUESDAY AFTERNOON. MNZ082-091-092-111100- /O.NEW.KMPX.WW.Y.0013.081111T0900Z-081111T1800Z/ WATONWAN-MARTIN-FARIBAULT- INCLUDING THE CITIES OF...ST. JAMES...FAIRMONT...BLUE EARTH 856 PM CST MON NOV 10 2008 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 12 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WINTER WEATHER ADVISORY FOR FREEZING RAIN...SNOW...AND SLEET...WHICH IS IN EFFECT FROM 3 AM TO 12 PM CST TUESDAY. PRECIPITATION WILL MOVE NORTHEASTWARD INTO SOUTH CENTRAL MINNESOTA LATE THIS EVENING. WARMER AIR WILL MOVE IN ALOFT AS PRECIPITATION BEGINS TO FALL AFTER 10 PM NEAR THE MINNESOTA IOWA BORDER FROM SHERBURN TO FAIRMONT TO FROST. PERIODS OF FREEZING RAIN...POSSIBLY MIXED WITH SNOW AND SLEET AT TIMES...ARE EXPECTED TO ADVANCE NORTHEASTWARD INTO THE ADVISORY AREA THROUGH THE OVERNIGHT HOURS. ICE ACCUMULATION OF A TENTH OR TWO TENTHS OF AN INCH IS POSSIBLE IN THE ADVISORY AREA...ESPECIALLY ALONG THE INTERSTATE 90 CORRIDOR THROUGH MARTIN AND FARIBAULT COUNTIES BY MID MORNING TUESDAY. DRIVING MAY BECOME TREACHEROUS WITH ICY ROADS BY LATE TONIGHT AND THROUGH THE MID MORNING HOURS TUESDAY. SURFACE TEMPERATURES ARE EXPECTED TO CLIMB INTO THE UPPER 20S THROUGH DAYBREAK AND INTO THE LOWER 30S BY TUESDAY AFTERNOON. PRECIPITATION IS EXPECTED TO TRANSITION TO SNOW OR EVEN RAIN AND SNOW BY TUESDAY AFTERNOON.. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MDB
2 follow-up statements
000 WWUS43 KMPX 110933 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 333 AM CST TUE NOV 11 2008 ...A MIX OF WINTER WEATHER TYPES WILL EXPAND ACROSS SOUTH CENTRAL AND CENTRAL MINNESOTA TODAY... .TRAVEL WILL BECOME HAZARDOUS ACROSS MUCH OF SOUTH CENTRAL INTO CENTRAL MINNESOTA DURING THE MORNING AS LIGHT FREEZING RAIN EXPANDS NORTH. BY NOON MUCH OF THE FREEZING RAIN OR SLEET SHOULD CHANGE TO SNOW AS THE ATMOSPHERE COOLS. THIS AFTERNOON AND INTO TONIGHT FROM 1 TO 4 INCHES OF SNOW IS POSSIBLE ACROSS MUCH OF THE SOUTHERN HALF OF MINNESOTA INTO WESTERN WISCONSIN. WITH TEMPERATURES AT OR SLIGHTLY ABOVE FREEZING THIS AFTERNOON...THE SNOW WILL BE VERY WET. THIS WINTRY MIX IS COURTESY OF AN AREA OF LOW PRESSURE IN KANSAS WHICH WILL LIFT INTO NORTHEAST IOWA BY WEDNESDAY MORNING. BE AWARE THAT ONLY A SMALL AMOUNT OF FREEZING RAIN CAN MAKE ROADS AND SIDEWALKS VERY ICY IN A SHORT PERIOD OF TIME. A WINTER WEATHER ADVISORY IS IN EFFECT...SOUTH OF A LINE FROM MORRIS TO NEAR ST. CLOUD...TO THE CAMBRIDGE AREA. MNZ047-048-054>070-073>078-083>085-093-111745- /O.EXB.KMPX.WW.Y.0013.000000T0000Z-081112T0000Z/ STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT- HENNEPIN-ANOKA-RAMSEY-WASHINGTON-YELLOW MEDICINE-RENVILLE-MCLEOD- SIBLEY-CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE- GOODHUE-BLUE EARTH-WASECA-STEELE-FREEBORN- INCLUDING THE CITIES OF...MORRIS...GLENWOOD...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...MANKATO...WASECA...OWATONNA...ALBERT LEA 333 AM CST TUE NOV 11 2008 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WINTER WEATHER ADVISORY FOR A MIX OF FREEZING RAIN...SLEET AND SNOW WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. TRAVEL WILL BECOME HAZARDOUS ACROSS MUCH OF SOUTH CENTRAL INTO CENTRAL MINNESOTA DURING THE MORNING AS LIGHT FREEZING RAIN EXPANDS NORTH. BY NOON MUCH OF THE FREEZING RAIN OR SLEET SHOULD CHANGE TO SNOW AS THE ATMOSPHERE COOLS. THIS AFTERNOON AND INTO TONIGHT FROM 1 TO 4 INCHES OF SNOW IS POSSIBLE. WITH TEMPERATURES AT OR SLIGHTLY ABOVE FREEZING THIS AFTERNOON THE SNOW WILL BE VERY WET. THIS WINTRY MIX IS COURTESY OF AN AREA OF LOW PRESSURE IN KANSAS WHICH WILL LIFT INTO NORTHEAST IOWA BY WEDNESDAY MORNING. BE AWARE THAT ONLY A SMALL AMOUNT OF FREEZING RAIN CAN MAKE ROADS AND SIDEWALKS VERY ICY IN A SHORT PERIOD OF TIME. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MNZ082-091-092-111745- /O.EXT.KMPX.WW.Y.0013.000000T0000Z-081112T0000Z/ WATONWAN-MARTIN-FARIBAULT- INCLUDING THE CITIES OF...ST. JAMES...FAIRMONT...BLUE EARTH 333 AM CST TUE NOV 11 2008 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. FREEZING RAIN AND SLEET SHOULD CHANGE TO MAINLY SNOW BY NOON AS THE ATMOSPHERE COOLS. THIS WINTRY MIX COULD CAUSE UNTREATED ROADS TO BE VERY SLICK. THIS AFTERNOON AND INTO TONIGHT FROM 1 TO 3 INCHES OF SNOW IS POSSIBLE. WITH TEMPERATURES AT OR SLIGHTLY ABOVE FREEZING THIS AFTERNOON THE SNOW WILL BE VERY WET. THIS WINTRY MIX IS COURTESY OF AN AREA OF LOW PRESSURE IN KANSAS WHICH WILL LIFT INTO NORTHEAST IOWA BY WEDNESDAY MORNING. BE AWARE THAT ONLY A SMALL AMOUNT OF FREEZING RAIN CAN MAKE ROADS AND SIDEWALKS VERY ICY IN A SHORT PERIOD OF TIME. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS43 KMPX 111745 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1145 AM CST TUE NOV 11 2008 ...A MIX OF WINTER WEATHER TYPES WILL CONTINUE THIS AFTERNOON ACROSS CENTRAL AND SOUTHERN MINNESOTA... .A WINTER WEATHER ADVISORY REMAINS IN EFFECT...SOUTH OF A LINE FROM MORRIS TO NEAR ST. CLOUD...TO THE CAMBRIDGE AREA. THIS INCLUDES THE ENTIRE TWIN CITIES METRO AREA. LIGHT FREEZING RAIN...SLEET...AND SNOW WILL CONTINUE THROUGH THE AFTERNOON HOURS ACROSS CENTRAL AND SOUTHERN MINNESOTA. COUNTY OFFICIALS HAVE RELAYED REPORTS OF ICY ROADS IN PLACES...MAKING FOR HAZARDOUS TRAVEL AT TIMES. BE AWARE THAT ONLY A SMALL AMOUNT OF FREEZING RAIN CAN MAKE ROADS AND SIDEWALKS VERY ICY IN A SHORT PERIOD OF TIME. SOME LIGHT WET SNOW ACCUMULATIONS OF ONE TO TWO INCHES ARE POSSIBLE THIS AFTERNOON ACROSS CENTRAL AND WESTERN MINNESOTA. THE PRECIPITATION IS EXPECTED TO TRANSITION TO MAINLY LIGHT SNOW THIS EVENING WITH ONLY MINOR ACCUMULATIONS. HOWEVER...IT IS POSSIBLE THAT THE ADVISORY WILL NEED TO BE EXTENDED INTO THIS EVENING. MNZ047-048-054>070-073>078-082>085-091>093-120000- /O.CON.KMPX.WW.Y.0013.000000T0000Z-081112T0000Z/ STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT- HENNEPIN-ANOKA-RAMSEY-WASHINGTON-YELLOW MEDICINE-RENVILLE-MCLEOD- SIBLEY-CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE- GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT- FREEBORN- INCLUDING THE CITIES OF...MORRIS...GLENWOOD...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA 1145 AM CST TUE NOV 11 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. LIGHT FREEZING RAIN...SLEET...AND SNOW WILL CONTINUE THROUGH THE AFTERNOON HOURS ACROSS CENTRAL AND SOUTHERN MINNESOTA. COUNTY OFFICIALS HAVE RELAYED REPORTS OF ICY ROADS IN PLACES ACROSS CENTRAL AND SOUTHERN MINNESOTA...MAKING FOR HAZARDOUS TRAVEL AT TIMES. BE AWARE THAT ONLY A SMALL AMOUNT OF FREEZING RAIN CAN MAKE ROADS AND SIDEWALKS VERY ICY IN A SHORT PERIOD OF TIME. SOME LIGHT WET SNOW ACCUMULATIONS OF ONE TO TWO INCHES ARE POSSIBLE THIS AFTERNOON ACROSS CENTRAL AND WESTERN MINNESOTA. THE PRECIPITATION IS EXPECTED TO TRANSITION TO MAINLY LIGHT SNOW THIS EVENING WITH ONLY MINOR ACCUMULATIONS. HOWEVER...IT IS POSSIBLE THAT THE ADVISORY WILL NEED TO BE EXTENDED INTO THIS EVENING. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this winter weather advisory went out at Nov 10, 3:35 PM CST, 5 hours 21 minutes earlier.
Area forecast discussion, Nov 10, 3:35 PM CST, 5 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 335 PM CST MON NOV 10 2008 .DISCUSSION... UPPER LOW SPINNING ALONG THE NM/CO BORDER WITH LARGE SWATH OF PRECIP EXTENDING ENE INTO SWRN IOWA. DETERMINISTIC MODELS ARE IN QUITE GOOD AGREEMENT BRINGING PRECIP INTO SRN MN...AND ENOUGH ENSEMBLE MEMBERS ARE NOW ALSO SHOWING ENOUGH FAVORABLE SIGNS SUCH THAT THE 15Z SREF IS ALSO INDICATING PRECIP. IN THE TWO OR THREE HOURS PRIOR TO 12Z... SATURATION AT FAIRMONT IS EVIDENT ON BUFKIT PROFILES DOWN TO ABOUT 5K FEET...AND THEN COLUMN BECOMES BETTER SATURATED AFTER 12Z. SOME WARMING ALOFT OVERNIGHT MAINLY FROM 750 TO 900 MB. 18Z NAM ACTUALLY BRINGS SLIGHTLY WARMER TEMPS THAN THE 12Z VERSION. BEST LIFT DOES NOT MOVE IN UNTIL AFTER 12Z. THERE IS POTENTIAL FOR A FEW HOURS OF LIGHT FREEZING RAIN MAINLY IN SC MN. COBB OUTPUT FROM THE NAM AND GFS IS MORE LIKE A COUPLE HOURS. ENOUGH QUESTIONS ABOUT PRECIP TYPE AND DURATION SUCH THAT WILL NOT ISSUE ADVISORY ATTM. BUT THIS IS SOMETHING TO WATCH FOR TUESDAY MORNING. ONCE THIS GOES BY...BROAD UPPER TROUGH...STEMMING FROM CANADA... APPROACHES LATE WED NIGHT AND ESPECIALLY THURSDAY AND FRIDAY. TROUGH DEEPENS QUITE A BIT AS IT SHIFTS TOWARD THE WESTERN GREAT LAKES WITH 150 KNOT JET ARROACHING ACROSS THE CNDN AND NORTHERN US ROCKIES. INITIAL ZONE OF WARM ADVECTION WILL HELP PRODUCE SOME PRECIP LATE WED NIGHT INTO THURSDAY. IF ONE WAVE OF PRECIP SHOOTS BY QUICKLY ENOUGH THURSDAY MORNING...ALA THE QUICKER GFS... THURSDAY MAX TEMPS MAY BE HIGHER THAN THE CURRENT FCST OF MID 40S. BUT WITH PROXIMITY OF UPPER JET TO MN/WI...THERE WILL LIKELY BE ENOUGH MID AND HIGH CLOUDS TO KEEP TEMPS FROM GETTING OUT OF CONTROL. NEW 12Z ECMWF IS SLOWER SO THIS IS SOMETHING TO KEEP IN MIND. SHORT WAVES IN NW FLOW AROUND THE UPPER LOW WILL BRING A COUPLE WAVES OF COLD AIR AND BOUTS OF SNOW SHOWERS. MAX TEMPS DROP 10-15 DEGREES FOR FRIDAY. COLD AIR WILL REMAIN ENTRENCHED INTO SATURDAY... WITH ONLY A BRIEF WINDOW OF OPPORTUNITY FOR A SLIGHT WARMUP ON SUNDAY BEFORE THE NEXT SYSTEM DROPS INTO THE REGION ON MONDAY. RIGHT NOW THE ONLY PRECIP BEING INDICATED IS ON MONDAY BUT THAT MAY NEED TO BE BUMPED UP. & .AVIATION.../00Z TAF ISSUANCE/ JUST YESTERDAY LOOKED LIKE A PRETTY DRY FORECAST FOR MOST AIRPORT SITES. WHAT A DIFFERENCE A DAY MAKES. SURFACE CYCLONE CURRENTLY TRAVERSING THE OK PANHANDLE...WILL QUICKLY MAKES ITS WAY INTO EASTERN KANSAS BY NOON ON VETERANS DAY. CUT OFF 50H LOW WILL BE SEEN JUST NORTH OF THIS SYSTEM ABOVE WESTERN IA THIS TIME FRAME. FREEZING RAIN/IP SHIELD CURRENTLY STRETCHING FROM SIOUX FALLS TO FORT DODGE AND HEADING NORTH. GFS 295K ISENTROPIC SURF ANAL HANDLING BEST OUT OF THREE (EUROPEAN...NAM). EVEN SO...APPEARS TIMING A TAD QUICK ON THE UPTAKE OF PRECIPITATION. BUFKIT STILL HINTING AT FZRA SCENARIO UNFOLDING AT RWF FOR SEVERAL HOURS EARLY ON IN EVENT. 1000-500MB THICKNESS VALUES INDICATING A FAIRLY QUICK TRANSFORMATION TO AN ALL SNOW EVENT...WITH MOST INTENSE SNOWFALL AND MVFR CIGS AND VSBYS SW MN BETWEEN 12 AND 18Z. COOLER COLUMN TEMPERATURES NORTH OF RWF SHOULD PORTEND MAINLY SNOW EVENT...WITH POSSIBLE CHANGE TO LIGHT RAIN OVR MSP LATE TOMORROW AFTERNOON. SURFACE CYCLONE WILL FILL AS IT MEANDERS INTO EASTERN IA BY WED AFTERNOON. ALTHOUGH BULK OF PRECIPITATION WILL BE SPENT BY VETERANS DAY EVENING...COL REGION WILL PORTEND POSSIBLE VFR VSBYS MOST OF MN AIRPORT SITES FOR TUESDAY NIGHT. OF COURSE TRAPPED LOW LEVEL MOISTURE WILL ALSO TRANSLATE TO MVFR CIGS...AND OCCASIONAL IFR CIGS TUESDAY AFTN INTO THE OVERNIGHT. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && AZ/TDK
Hazardous weather outlook, Nov 10, 12:21 PM CST, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1221 PM CST MON NOV 10 2008 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 111130- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1221 PM CST MON NOV 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT LIGHT FREEZING RAIN IS POSSIBLE IN SOUTHWEST AND FAR SOUTH CENTRAL MINNESOTA LATE TONIGHT...AS LOW PRESSURE MOVES FROM THE ROCKIES INTO THE CENTRAL PLAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE LOW PRESSURE SYSTEM WILL BE PASSING SOUTH OF THE REGION TUESDAY THROUGH WEDNESDAY MORNING. THE FEATURE WILL BRING A MIX OF FREEZING RAIN AND RAIN TO SOUTH CENTRAL MINNESOTA TUESDAY...WHICH COULD CHANGE TO SNOW BY TUESDAY AFTERNOON. AN INCH OR TWO OF SNOW COULD ACCUMULATE ACROSS PARTS OF SOUTH CENTRAL MINNESOTA THROUGH WEST CENTRAL WISCONSIN...TUESDAY NIGHT INTO WEDNESDAY MORNING. ANOTHER LOW PRESSURE SYSTEM WILL ADVANCE ACROSS MINNESOTA AND WISCONSIN ON FRIDAY. STRONG NORTHWEST WINDS OF 25 TO 35 MPH... ALONG WITH SOME SNOW...MAY OCCUR ON FRIDAY ACROSS CENTRAL AND SOUTHERN MINNESOTA. THIS COULD RESULT IN POOR TRAVEL CONDITIONS ALONG WITH LOW VISIBILITIES...ESPECIALLY ACROSS WEST CENTRAL THROUGH SOUTH CENTRAL AREAS OF MINNESOTA. CHECK BACK AS THE WEEK PROGRESSES ON THIS DEVELOPING WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Winter Weather Advisories in Minnesota, 2008Every winter weather advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.